# SDR AWXA200600015

- Difficulty date: December 28, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Stuck
- Location: Oxygen Mask
- Component: Mask
- Component part number: 174660N5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT, DURING C 16 CHECK DISCOVERED CAPTAIN'S OXYGEN MASK DEMAND REGULATOR STUCK IN EMERGENCY POSITION.  MAINTENANCE REMOVED AND REPLACED THE O2 MASK IAW TASK CARD R1B35001.  OPERATIONAL CHECKS WERE GOOD.  VENDOR TEAR DOWN DOES NOT CONFIRM FAULT.  VENDOR REPORTED THAT THE REGULATOR WAS NOT STUCK IN THE EMERGENCY POSITION AND THAT THE ONLY DISCREPANCY WAS THE FACEMASK LENS WAS CLOUDY.  LENS WAS CLEANED AND UNIT TESTED GOOD IAW ATP 846114-TP AND ENGINERING SPESPECIFICATIONS 174660-N5 REV. B.
